À propos des distributions sur l'espace de Wiener
Séminaire de probabilités de Strasbourg, Tome 21 (1987), pp. 8-26.
@article{SPS_1987__21__8_0,
     author = {Meyer, Paul-Andr\'e and Yan, Jia-An},
     title = {\`A propos des distributions sur l'espace de {Wiener}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {8--26},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     zbl = {0632.60035},
     mrnumber = {941973},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1987__21__8_0/}
}
TY  - JOUR
AU  - Meyer, Paul-André
AU  - Yan, Jia-An
TI  - À propos des distributions sur l'espace de Wiener
JO  - Séminaire de probabilités de Strasbourg
PY  - 1987
DA  - 1987///
SP  - 8
EP  - 26
VL  - 21
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1987__21__8_0/
UR  - https://zbmath.org/?q=an%3A0632.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=941973
LA  - en
ID  - SPS_1987__21__8_0
ER  - 
Meyer, Paul-André; Yan, Jia-An. À propos des distributions sur l'espace de Wiener. Séminaire de probabilités de Strasbourg, Tome 21 (1987), pp. 8-26. http://www.numdam.org/item/SPS_1987__21__8_0/

Nelson (E.). Feynman integrals and the Schroedinger equation. J. Math. Physics 5, 1964, 332-343. | MR 161189 | Zbl 0133.22905

Cameron (R.H.) et Storvick (D.A.). Some Banach algebras of analytic Feynman integrable functionals. Analytic Functions, Kozubnik 1979, p. 18-67. Lec. Notes in M. 798, Springer 1980. | MR 577446 | Zbl 0439.28007

- -- A simple definition of the Feynman integral. Memoir AMS288. ( cf. aussi J. Anal. Math. 38, 1980, p. 34-66). | MR 600782

Johnson (G.W.). The equivalence to two approaches to the Feynman integral. J. Math. Phys. 23, 1982, 2090-2096. | MR 680005 | Zbl 0496.60068

Johnson (G.W.) et Skoug (D.L.). A Banach algebra of Feynman integrable functionals with application to an integral equation formally equivalent to Schroedinger's equation. J. Funct. Anal. 12, 1973, 129-152. | MR 348072 | Zbl 0255.46041

Kallianpur (G.) et Bromley (C.). Generalized Feynman integrals using analytic continuation in several complex variables. Stochastic Anlysis, Marcel Dekker 1984. M. Pinsky, ed.. | MR 776983 | Zbl 0554.60061

Kallianpur (G.), Kannan (D.), Karandikar (R.L.). Analytic and sequential Feynman integrals on abstract Wiener spaces... Ann. IHP 21, 1985, 323-361. | Numdam | MR 823080 | Zbl 0583.60049

Albeverio (S.A.) et Høegh-Krohn (R.). Mathematical theory of Feynman path integrals. Lect. Notes in M. 523, Springer 1976. Il convient d'ajouter le Lecture Notes in Physics 106 ( Marseille, Mars 1978 ), entièrement consacré aux intégrales de Feynman. | MR 495901 | Zbl 0337.28009